# SDR AALA006154

- Difficulty date: December 12, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9194501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-ROWS 13D-16D SEAT EMERGENCY LIGHTS OUT AND EMERGENCY LIGHT EXIT SIGN FWD OF THE LT FWD EMERGENCY EXIT DOOR INOPERATIVE.SECURED LOOSE CONNECTOR FOR SEAT 16D AND REPLACED BATTERY PACK, OPS CK OK
